C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DL REVERSE TAPER PICC BASIC TRAY WITH MICROINTRODUCER (45CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
7857505 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of redy3050 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported material's tip was broken when it was going to be installed by physician, that when noticed the issue has discarded the material.No other information was provided.